titoli, abstracts, parole chiave >>>
The multi-chain Markov switching model

Otranto, Edoardo (2005) The multi-chain Markov switching model. Journal of Forecasting, Vol. 24 (7), p. 523-537. eISSN 1099-131X. Article.

Full text not available from this repository.

DOI: 10.1002/for.965


In many real phenomena the behaviour of a certain variable, subject to different regimes, depends on the state of other variables or the same variable observed in other subjects, so the knowledge of the state of the latter could be important to forecast the state of the former. In this paper a particular multivariate Markov switching model is developed to represent this case. The transition probabilities of this model are characterized by the dependence on the regime of the other variables. The estimation of the transition probabilities provides useful information for the researcher to forecast the regime of the variables analysed. Theoretical background and an application are shown.

Item Type:Article
ID Code:2501
Uncontrolled Keywords:Regime switching, multivariate time series, transition probabilities
Subjects:Area 13 - Scienze economiche e statistiche > SECS-S/01 Statistica
Divisions:001 Università di Sassari > 01 Dipartimenti > Economia, impresa, regolamentazione
Deposited On:18 Aug 2009 10:07

I documenti depositati in UnissResearch sono protetti dalle leggi che regolano il diritto d'autore

Repository Staff Only: item control page